# SDR USAAF96012

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Test Valve
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - AFTER TAKEOFF, CREW RECEIVED LEFT AND RIGHT MAIN LANDING GEAR WARNING ON THE MFDU.  THE GEAR WAS CYCLED WITH THE SAME RESULT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR TEST VALVE IN THE TEST POSITION.  THE SWITCH WAS SAFETIED AND THE AIRCRAFT RELEASED FOR SERVICE. (M)
